Alert archive / California / High Wind Warnings in 2014

High Wind Warning 6, NWS San Diego, CA

March 26, 2014Riverside County, California

NWS San Diego, CA issued this high wind warning at Mar 26, 2014, 12:43 PM PDT for Riverside County, California. It was in force for 8 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 26, 2014, 12:43 PM PDT (19:43 UTC)
Expired
Mar 26, 2014, 9:00 PM PDT
In force
8 hr
Issued by
NWS San Diego, CA

County Riverside County, CA

The radar

The San Diego radar (KNKX), 134 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 12:54 PM PDTDUST STORM3 Ssw Mecca, CAMULTIPLE CARS CRASHED ON HWY 86 NEAR THERMAL/MECCA DUE TO ZERO VISIBLITY FROM HIGH WINDS BLOWING DUST ACCORDING TO CHP. CHP ISSUED SIG ALERT FOLLOWING THE CRASH...ALL SOUTHBOUND LANES ON HWY 86 WERE CLOSED. KTRM AIRPORT AT TIME REPORTING WINDS WSW 22 GUSTS TO
Mar 26, 2:30 PM PDTDUST STORM3 Wnw Cathedral City, CAGENE AUTRY TRAIL AND VISTA CHINO ARE BOTH CLOSE AT THE WASH DUE TO LOW VISIBILTY FROM BLOWING DUST. POLICE MADE THE DECISION JUST BEFORE 230 PM. WINDS AT THE TIME...EDOM HILL NW 50 MPH WITH GUSTS TO 68 MPH...KPSP AIRPORT NE 25 MPH WITH GUSTS 38 MPH.
Mar 26, 4:00 PM PDTNON-TSTM WND GST 823 Nne Cathedral City, CAMESONET STATION EDOM HILL (6 NE PSP) /SDEDO/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WWUS76 KSGX 261943
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1243 PM PDT WED MAR 26 2014

...STRONG WEST WINDS TO CONTINUE THROUGH THURSDAY MORNING...

.A TROUGH OF LOW PRESSURE WILL CONTINUE TO BRING STRONG AND GUSTY
WESTERLY WINDS TO THE MOUNTAINS AND DESERTS THROUGH THURSDAY
MORNING. WINDS WILL GRADUALLY DECREASE THURSDAY. IN THE DESERTS...
BLOWING DUST AND SAND IS POSSIBLE. WHERE IT OCCURS...
VISIBILITIES COULD BE REDUCED MAKING DRIVING HAZARDOUS.

CAZ061-270345-
/O.UPG.KSGX.WI.Y.0024.000000T0000Z-140327T1800Z/
/O.NEW.KSGX.HW.W.0006.140326T1943Z-140327T0400Z/
COACHELLA VALLEY-
1243 PM PDT WED MAR 26 2014

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST WINDS 20 TO 35 MPH...WITH GUSTS TO 50 MPH. STRONGER
  WINDS 35 TO 45 MPH...WITH GUSTS TO NEAR 75 MPH NORTH AND EAST
  PORTIONS.

* TIMING...STRONGEST WINDS THROUGH THIS EVENING. 

* LOCATION...NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN
  SLOPES INTO ADJACENT DESERT AREAS...ESPECIALLY NORTH AND EAST OF
  INTERSTATE 10 IN THE COACHELLA VALLEY.

* VISIBILITY...BELOW A MILE AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS...AREAS OF STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR
  BROKEN TREE LIMBS AND OTHER DEBRIS. REDUCED VISIBILITIES IN DUST
  AND SAND IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 65 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ055-056-058-060-062-270345-
/O.CON.KSGX.WI.Y.0024.000000T0000Z-140327T1800Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
SAN DIEGO COUNTY DESERTS-
1243 PM PDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY...

* WINDS...WEST WINDS 20 TO 35 MPH...WITH GUSTS TO 50 MPH. 
  ISOLATED GUSTS TO 65 MPH IN WINDIEST LOCATIONS. 

* TIMING...THROUGH THURSDAY MORNING. STRONGEST WINDS THIS
  AFTERNOON AND EVENING. 

* LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN 
  SLOPES INTO ADJACENT DESERT AREAS...ESPECIALLY NORTH OF 
  INTERSTATE 10 IN THE COACHELLA VALLEY. 

* VISIBILITY...BELOW A MILE AT TIMES IN ISOLATED BLOWING DUST 
  AND SAND IN THE DESERTS. 

* IMPACTS...AREAS OF STRONG WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR 
  BROKEN TREE LIMBS AND OTHER DEBRIS. REDUCED VISIBILITIES IN 
  DUST AND SAND POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SMALL
1 follow-up statement
706 
WWUS76 KSGX 270347
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
847 PM PDT WED MAR 26 2014

...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH THURSDAY
EVENING...

.A LOW PRESSURE TROUGH MOVING ACROSS THE SOUTHWEST WILL CONTINUE
TO BRING STRONG WESTERLY WINDS TO THE MOUNTAINS AND DESERTS
TONIGHT AND THURSDAY. HOWEVER...THEY WILL NOT BE QUITE AS STRONG
AS WEDNESDAY WHEN WINDS GUSTED OVER 65 MPH IN THE LOWER DESERTS
AND PRODUCED WIDESPREAD AREAS OF BLOWING DUST AND SAND.
INSTEAD...WINDS WILL RANGE FROM 20 TO 30 MPH WITH GUSTS TO 50 MPH.
AREAS OF BLOWING DUST AND SAND IS STILL LIKELY IN THE
DESERTS...BUT IT WILL NOT AS WIDESPREAD. WINDS WILL DECREASE
THURSDAY NIGHT. 

CAZ055-056-058-060-062-271200-
/O.CAN.KSGX.WI.Y.0024.000000T0000Z-140327T1800Z/
/O.NEW.KSGX.WI.Y.0025.140327T0400Z-140328T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
SAN DIEGO COUNTY DESERTS-
847 PM PDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE WIND
ADVISORY FOR THE MOUNTAINS AND DESERTS THROUGH 10 PM PDT
THURSDAY.

* WINDS...WEST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. ISOLATED
  GUSTS TO 60 MPH IN WINDIEST LOCATIONS.

* TIMING...TONIGHT THROUGH THURSDAY EVENING. WINDS WILL DECREASE
  THURSDAY NIGHT.

* LOCATION...NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN
  SLOPES INTO ADJACENT DESERTS. 

* VISIBILITY...REDUCED AT TIMES IN BLOWING DUST AND SAND IN THE
  DESERTS.

* IMPACTS...AREAS OF STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. 

* REPORTS FROM WEDNESDAY...73 MPH AT BORREGO SPRINGS. 64 MPH AT
  VOLCAN MOUNTAIN. 63 MPH AT BURNS CANYON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ061-271200-
/O.NEW.KSGX.WI.Y.0025.140327T0400Z-140328T0500Z/
/O.CON.KSGX.HW.W.0006.000000T0000Z-140327T0400Z/
COACHELLA VALLEY-
847 PM PDT WED MAR 26 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THURSDAY. 

* WINDS...WEST WINDS 25 TO 35 MPH...WITH GUSTS TO 65 MPH THIS
  EVENING. WINDS GRADUALLY DECREASING OVERNIGHT TO 15 TO 30 MPH
  WITH GUSTS TO 55 MPH WITH THE STRONGEST WINDS IN THE NORTHERN
  AND EASTERN SECTIONS OF THE COACHELLA VALLEY. 

* TIMING...TONIGHT THROUGH THURSDAY EVENING.

* LOCATION...STRONGEST WINDS ALONG THE DESERT MOUNTAIN SLOPES INTO
  VALLEY...ESPECIALLY NORTH AND EAST OF INTERSTATE 10.

* VISIBILITY...REDUCED AT TIMES IN BLOWING DUST AND SAND.

* IMPACTS...AREAS OF STRONG WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES.
 
* REPORTS...75 MPH AT EDOM HILL. 63 MPH AT WHITEWATER. 47 MPH AT
  THOUSAND PALMS. 41 MPH AT PALM SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 65 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Mar 26, 9:00 AM PDT, 3 hours 43 minutes earlier.

Area forecast discussion, Mar 26, 9:00 AM PDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PDT WED MAR 26 2014

.SYNOPSIS...
A WEAK STORM SYSTEM MOVING THROUGH SOUTHERN CALIFORNIA TODAY AND
THURSDAY WILL BRING PERIODS OF MAINLY LIGHT RAIN...MAINLY MOUNTAINS
WESTWARD...WITH GUSTY MOUNTAIN AND DESERT WINDS. HIGH PRESSURE
MOVING IN FRIDAY WILL BRING CLEARING SKIES AND A SLOW WARMING TREND.
ANOTHER STORM SYSTEM WILL BE MOVING IN TUESDAY WITH LIGHT RAIN
POSSIBLE AGAIN.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE FIRST IMPULSE ASSOCIATED WITH A WEAK STORM SYSTEM HAS MOVED
THROUGH THIS MORNING. RAINFALL AMOUNTS HAVE BEEN FAIRLY LIGHT. WINDS
HAVE BEEN REASONABLY STRONG WITH MOSTLY GUSTS INTO THE 50S IN THE
WIND PRONE AREAS.

DEEP MOISTURE ON THE BUFKIT SOUNDING...EXPECIALLY SOUTHERN
AREAS...AND SOME HEATING WILL CONTINUE TO GENERATE SHOWERS TODAY SO
THE CURRENT FORECASTED POPS WILL BE ALLOWED TO STAND. THIS IS BACKED
UP BY THE LOCAL WRF. BOTH THE NAM BUFKIT SOUNDING AND THE WRF SHOW
DEEPENING OVERNIGHT FOR ENHANCED POPS AGAIN.

THE WRF SHOWS GOOD DRYING DURING THE DAY THURSDAY...BUT CONTINUED
RATHER COOL. BY FRIDAY A WARMING TREND SHOULD DEVELOP OVER THE
REGION...BUT STILL NO LARGE RIDGING THROUGH THE WEEKEND...SO NO BIG
WARMUPS EXPECTED.

LOOKING AT THE ECMWF ENSEMBLE WHEN THE NEXT TROUGH SHOWS UP ON
TUESDAY THERE IS LITTLE DIFFERENCE BETWEEN THE ENSEMBLE MEAN AND THE
DETERMINISTIC RUN. THIS SHOULD BRING A POSSIBILITY OF RAINFALL INTO
THE AREA ON TUESDAY.

&&

.AVIATION...
261515Z...COAST/VALLEYS...MULTIPLE STRATUS LAYERS BETWEEN 2000-5000
FT MSL AND ISOLATED-SCT LIGHT SHOWERS AT TIMES THROUGH THU MORNING.
LOCAL CIGS LOWERING TO 1000-1500 FT MSL AND VIS 2-4SM IN SHOWERS.

MTNS/DESERTS...COASTAL SLOPES BLO 6000 FEET OBSCURED IN CLOUDS/FOG
AND SHOWERS THROUGH THU MORNING. WEST WINDS 20-30 KT WITH GUSTS
40-50 KT OVER AND EAST OF THE MTNS THROUGH THU MORNING AS WELL.
MOD-STG UDDFS/LLWS LIKELY OVER THE DESERT MTN SLOPES AND ADJACENT
DESERT FOOTHILLS. ROTORS POSSIBLE OVER THE COACHELLA VALLEY TODAY
AND THU...INCLUDING NEAR KPSP.

&&

.MARINE...
TODAY AND THURSDAY...INCREASING WEST-NORTHWEST WINDS THIS MORNING.
THE STRONGEST WEST-NORTHWEST WINDS WILL OCCUR TODAY THROUGH THURSDAY
MORNING WITH GUSTS 20 TO 25 KT. COMBINED SEAS BUILDING TO 8-9 FT
THIS AFTERNOON AND CONTINUING THROUGH THURSDAY WILL CREATE HAZARDOUS
BOATING CONDITIONS FOR SMALL CRAFT IN THE OUTER WATERS. SCATTERED
LIGHT SHOWERS TODAY AND THURSDAY. DECREASING WINDS AND WAVES
THURSDAY NIGHT.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 11 AM PDT THURSDAY FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY
     DESERTS...SAN DIEGO COUNTY MOUNTAINS.

PZ...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 11 PM PDT
     THURSDAY FOR THE WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
     ISLAND.

&&

PUBLIC...SMALL
AVIATION/MARINE...TS

In the hours before

Local storm report, Mar 26, 10:05 AM PDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1005 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     NON-TSTM WND GST 5 NE THOUSAND PALMS     33.88N 116.34W
03/25/2014  M81 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION SKY VALLEY /EW3081/

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Mar 26, 10:06 AM PDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1006 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     NON-TSTM WND GST 7 ENE CABAZON           33.95N 116.66W
03/26/2014  M63 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION WHITEWATER RAWS /WWAC1/

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Mar 26, 10:08 AM PDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1008 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     NON-TSTM WND GST 2 NNE JULIAN            33.10N 116.58W
03/26/2014  M62 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION VOLCAN MOUNTAIN /VCMSD/

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Mar 26, 10:28 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1028 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND GST 3 SSE JULIAN            33.04N 116.56W
03/26/2014  M58 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION HARRISON PARK /HRPSD/

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Mar 26, 10:29 AM PDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1029 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     NON-TSTM WND GST 7 E CABAZON             33.90N 116.64W
03/26/2014  M55 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION WHITE WATER (2 S) /UP442/

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Mar 26, 11:27 AM PDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1127 AM PDT WED MAR 26 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG 5 SE BORREGO SPRINGS    33.19N 116.28W
03/26/2014                   SAN DIEGO          CA   TRAINED SPOTTER

            TREE LIMBS/BRANCHES >2" DIAMETER DOWN. WINDS
            30 MPH GUSTING TO 45 MPH WITH A PEAK GUST OF
            53 MPH.

&&

NWS SAN DIEGO CA
IRIS SYSTEM

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.